Use este identificador para citar ou linkar para este item: https://repositorio.ufrn.br/jspui/handle/123456789/26222
Título: Properties of the weighting cell estimator under a nonparametric response mechanism
Autor(es): Silva, Damião Nóbrega da
Opsomer, Jean D.
Palavras-chave: Finite population asymptotics;Quasi-randomization inference;Weighting cell selection
Data do documento: Jun-2004
Editor: Survey Methodology
Referência: SILVA, Damião Nóbrega da ; OPSOMER, Jean D. Properties of the weighting cell estimator under a nonparametric response mechanism. Survey Methodology , Canadá, v. 30, n.1, p. 45-55, 2004. Disponível em: <http://www.statcan.gc.ca/pub/12-001-x/2004001/article/6993-eng.pdf >. Acesso em: 28 nov. 2018
Resumo: The weighting cell estimator corrects for unit nonresponse by dividing the sample into homogeneous groups (cells) and applying a ratio correction to the respondents within each cell. Previous studies of the statistical properties of weighting cell estimators have assumed that these cells correspond to known population cells with homogeneous characteristics. In this article, we study the properties of the weighting cell estimator under a response probability model that does not require correct specification of homogeneous population cells. Instead, we assume that the response probabilities are a smooth but otherwise unspecified function of a known auxiliary variable. Under this more general model, we study the robustness of the weighting cell estimator against model misspecification. We show that, even when the population cells are unknown, the estimator is consistent with respect to the sampling design and the response model. We describe the effect of the number of weighting cells on the asymptotic properties of the estimator. Simulation experiments explore the finite sample properties of the estimator. We conclude with some guidance on how to select the size and number of cells for practical implementation of weighting cell estimation when those cells cannot be specified a priori.
URI: https://repositorio.ufrn.br/jspui/handle/123456789/26222
ISSN: 1492-0921
Aparece nas coleções:CCET - DEST - Artigos publicados em periódicos

Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
PropertiesOfTheWeighting_2004.pdf277,84 kBAdobe PDFThumbnail
Visualizar/Abrir


Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.